CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Multiplicity one for the mod p cohomology of Shimura curves: the tame case 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2018, 卷号: 25, 期号: 3, 页码: 843-873
Authors:  Hu, Yongquan;  Wang, Haoran
Favorite  |  View/Download:6/0  |  Submit date:2018/09/08
Multiplicity one for the mod p cohomology of Shimura curves: the tame case 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2018, 卷号: 25, 期号: 3, 页码: 843
Authors:  Hu, Yongquan;  Wang, Haoran
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
A generalized Siu's lemma 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2017, 卷号: 24, 期号: 6, 页码: 1897-1913
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hermitian manifolds with semi-positive holomorphic sectional curvature 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2016, 卷号: 23, 期号: 3, 页码: 939-952
Authors:  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The subadditivity of the Kodaira dimension for fibrations of relative dimension one in positive characteristics 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2015, 卷号: 22, 期号: 3, 页码: 675-696
Authors:  Chen, Yifei;  Zhang, Lei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Topological invariance of generic non-uniformly expanding multimodal maps 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2006, 卷号: 13, 期号: 2-3, 页码: 343-357
Authors:  Luzzatto, S;  Wang, LY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Highest weight irreducible representations of rank 2 quantum tori 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2004, 卷号: 11, 期号: 5-6, 页码: 615-628
Authors:  Rao, SE;  Zhao, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Families of K3 surfaces over curves reaching the Arakelov-Yau type upper bounds and modularity 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2003, 卷号: 10, 期号: 2-3, 页码: 323-342
Authors:  Sun, XT;  Tan, SL;  Zuo, K
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Dirac operator on embedded hypersurfaces 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2001, 卷号: 8, 期号: 1-2, 页码: 195-208
Authors:  Hijazi, O;  Montiel, S;  Zhang, X
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
manifolds with boundary  Dirac operator  spectrum  
Strongly asymptotically hyperbolic spin manifolds 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2000, 卷号: 7, 期号: 5-6, 页码: 719-727
Authors:  Zhang, X
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30